Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Feeling dizzy and tired. Why did I wake up sweating? Why did I have severe period cramp?

I started feeling dizzy and very tired, like I had taken a sleeping pill , I awoke sweating and finding it hard to swallow and feeling weak with loss of balance, my mum wo is a specialest nirse said it could be the tramadol I took for my server period pains and that the dose was too high, but I just want to check to make sure it is that and not something else Regards Ané
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hi ! Your mom may be right in saying that the dizziness could be due to tramadol. The cramps during the periods may be normal in many specially in young adolescent girls during their initial periods. How is the amount of bleeding you get during the periods ? If it is more, then you are advised to go for a hemoglobin test, as low hemoglobin could also be a factor for your weakness and dizziness. If the symptoms increase, then you better see a gynaecologist to exclude other problems. Wishing you an early recovery. Thanks.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor